# SDR 2007UALA00899

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 29,701 hours, 8,614 cycles
- Engine: Pwa PW4052
- Engine time: 27,362 hours, 7,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CASE WORN.  [SUP 4-20-07]  NR 2 ENG CASE WORN DUE TO TOOLING FOUND LODGED UNDER UNISON RING. ALSO FOUND BREATHER TUBE CHAFING.  FOUND TUBE DAMAGE TO BE LESS THAN 10 PERCENT OF WALL THICKNESS.  THE TUBE DAMAGE IS WITHIN LIMITS.  FOUND WEAR MARK ON THE ENG CASE TO BE NO GREATER 0.010 TO 0.015 DEEP..PER EID 72-35-40-01 P6 OF 28 WARE WITHIN LIMITS.  DAMAGE EVALUATED BY ENGINEERING AT TERMINATION OF FERRY FLT.    CHECKED OK FOR SERVICE.  ALL DAMAGE WITHIN LIMITS.
